# SDR DL73K010733

- Difficulty date: May 7, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 48,329 hours, 37,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410138
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL FLOORBEAM OVER THE CENTER WING AT RBL 24 WAS FOUND WITH A CRACK IN THE BEAM WEB DOUBLER AT FS 678 AND IN THE FLOOR BEAM UPPER CHORD AT FS 674.  THE CRACKED WEB DOUBLER AND UPPER CHORD WERE REMOVED.  A NEW WEB DOUBLER AND CHORD WERE INSTALLED ALONG WITH THE BEAM MODIFICATION PER BAC S/B 737-57-1139.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380722-14, REV A.
